Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 76, Number 257
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Nonconforming tetrahedral finite elements for fourth order elliptic equations
Wang Ming and Jinchao Xu PDF
Math. Comp. 76 (2007), 1-18
Local a posteriori estimates for pointwise gradient errors in finite element methods for elliptic problems
Alan Demlow PDF
Math. Comp. 76 (2007), 19-42
A posteriori error analysis for locally conservative mixed methods
Kwang Y. Kim PDF
Math. Comp. 76 (2007), 43-66
Superconvergence of the numerical traces of discontinuous Galerkin and Hybridized methods for convection-diffusion problems in one space dimension
Fatih Celiker and Bernardo Cockburn PDF
Math. Comp. 76 (2007), 67-96
A least-squares method for second order noncoercive elliptic partial differential equations
JaEun Ku PDF
Math. Comp. 76 (2007), 97-114
Stabilized finite element method based on the Crank–Nicolson extrapolation scheme for the time-dependent Navier–Stokes equations
Yinnian He and Weiwei Sun PDF
Math. Comp. 76 (2007), 115-136
A generalized BPX multigrid framework covering nonnested V-cycle methods
Huo-Yuan Duan, Shao-Qin Gao, Roger C. E. Tan and Shangyou Zhang PDF
Math. Comp. 76 (2007), 137-152
Analysis of the heterogeneous multiscale method for parabolic homogenization problems
Pingbing Ming and Pingwen Zhang PDF
Math. Comp. 76 (2007), 153-177
Optimal anisotropic meshes for minimizing interpolation errors in $L^p$-norm
Long Chen, Pengtao Sun and Jinchao Xu PDF
Math. Comp. 76 (2007), 179-204
A second-order Magnus-type integrator for quasi-linear parabolic problems
C. González and M. Thalhammer PDF
Math. Comp. 76 (2007), 205-231
Biorthogonal bases with local support and approximation properties
Bishnu P. Lamichhane and Barbara I. Wohlmuth PDF
Math. Comp. 76 (2007), 233-249
A Lax–Wendroff type theorem for unstructured quasi-uniform grids
Volker Elling PDF
Math. Comp. 76 (2007), 251-272
On the convergence of rational approximations of semigroups on intermediate spaces
Mihály Kovács PDF
Math. Comp. 76 (2007), 273-286
Convergence properties of preconditioned Hermitian and skew-Hermitian splitting methods for non-Hermitian positive semidefinite matrices
Zhong-Zhi Bai, Gene H. Golub and Chi-Kwong Li PDF
Math. Comp. 76 (2007), 287-298
Shepard–Bernoulli operators
R. Caira and F. Dell’Accio PDF
Math. Comp. 76 (2007), 299-321
On the distribution of zeros of the Hurwitz zeta-function
Ramūnas Garunkštis and Jörn Steuding PDF
Math. Comp. 76 (2007), 323-337
Quasi-diagonality and the finite section method
Nathanial P. Brown PDF
Math. Comp. 76 (2007), 339-360
Deformation of $\Gamma _0(5)$-cusp forms
Helen Avelin PDF
Math. Comp. 76 (2007), 361-384
Detecting perfect powers by factoring into coprimes
Daniel J. Bernstein, Hendrik W. Lenstra Jr. and Jonathan Pila PDF
Math. Comp. 76 (2007), 385-388
Proving primality in essentially quartic random time
Daniel J. Bernstein PDF
Math. Comp. 76 (2007), 389-403
On irregular prime power divisors of the Bernoulli numbers
Bernd C. Kellner PDF
Math. Comp. 76 (2007), 405-441
Modular exponentiation via the explicit Chinese remainder theorem
Daniel J. Bernstein and Jonathan P. Sorenson PDF
Math. Comp. 76 (2007), 443-454
Efficient computation of root numbers and class numbers of parametrized families of real abelian number fields
Stéphane R. Louboutin PDF
Math. Comp. 76 (2007), 455-473
A double large prime variation for small genus hyperelliptic index calculus
P. Gaudry, E. Thomé, N. Thériault and C. Diem PDF
Math. Comp. 76 (2007), 475-492
Implementing the asymptotically fast version of the elliptic curve primality proving algorithm
F. Morain PDF
Math. Comp. 76 (2007), 493-505
A compositeness test that never fails for Carmichael numbers
Andrew D. Loveless PDF
Math. Comp. 76 (2007), 507-507